# SDR CA050125005

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START SEQUENCE AND COMMENCE TAXI, THE CABIN CREW OBSERVED A LIGHT SMOKE COMING THROUGH THE AIR VENT.  THE APU WAS SHUTDOWN WHICH SEEMED TO DISSAPATE THE SMOKE.  AS A PRECAUTION THE AIRCRAFT RETURNED TO THE GATE AND PASSENGERS DISEMBARKED.  MAINTENANCE STARTED THE AIRCRAFT USING A GROUND START UNIT.  NO SMOKE WAS OBSERVED AFTER START UP.  THE AIRCRAFT WAS RELEASED AND NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
